# SDR ASAA2018091126087

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,040 hours, 13,495 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ANNUNCIATOR ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONT BITE CHECK PER AMM 21-61-00. FLT DECK MOD VLV FAULT LT AND RESET WITH VERIFY. RE-PERFORMED BITE ALL PASS "GO".
